# SDR HALA2023021400050

- Difficulty date: February 10, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,439 hours, 7,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 SEAT TRACK FOUND WITH EXFOLIATION CORROSION BET FR 55 - FR 59 - Y450. CORRECTIVE ACTION: SEAT TRACK BETWEEN FR55 TO FR59 -Y450 REPLACED. (2627247)
